# SDR DALA2019111216604

- Difficulty date: November 8, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 68,199 hours, 28,902 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 688 1L DOOR WILL NOT ARM. CORRECTIVE ACTION: CYCLED 1L DOOR-DOOR OPERATION NORMAL. (6065128)
